# SDR SWAA990964

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 300432
- Condition: Loose
- Location: Row 19
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHT TRACK COVER LOOSE AT ROW 19.  SECURED COVER PER MM.
